# SDR SWAA2022020275442

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE STA 500 TO 500A AT RBL 21 HAS SEVERAL SPOTS OF CORROSION. (MARKED) / REMOVED AND INSTALLED NEW R/H TRANSITION ANGLE @ STA500 -500A RBL @ PER SRM 51-40-02.
